# SDR ASAA0240186

- Difficulty date: November 13, 2002
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flange
- Part number: 65596598
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND CORROSION ON UPPER FLANGE AT BS 492, RBL 24 AND WL 156 FWD CARGO DOOR.  REPAIRED IAW SRM.  (M)
